# SDR SWAA2024102339203

- Difficulty date: September 18, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 380 UP TO BS 400 LBL 13 2024-572915<[01] REPLACED ANGLE AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 13 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A5400 SHEET 38 REV- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE AND FASTENERS LOC. FLOOR STRUCTURE BTW BS 380 TO BS 400 LBL 13 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A5400 SHEET 38 REV- SEE INDIVIDUAL SIGN OFFS BELOW.
